# SDR USAA2013041200019

- Difficulty date: April 6, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 855
- Condition: Low Pressure
- Location: Pax Door
- Part time: 20,370 hours, 7,367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LOW PRESSURE ON DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR 841.  REPLACED THE DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT PASSENGER/CREW DOOR 841 IAW A321 AMM 52-11-14-000-001-B, 52-11-14 -400-001-B, 52-11-14-200-001-A & 52-11-14-820-002-A.
